# SDR I05R089282

- Difficulty date: July 24, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N557CB
- Make and model: Aerosp AS355*
- Aircraft serial: 3431
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 350A35109120
- Part serial: MGPA020
- Condition: Damaged
- Location: Transmission
- Part time: 345 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COUPLING HAS HEAT DAMAGE, REPLACED
